Unique Integrable Solution For The Coupled System Of Hammerstein Integral Equations
Main Article Content
Abstract
We are concerned here with the coupled system of Hammerstein integral equations. The existence of a unique integrable solution will be proved under the lipschitz condition. Also, the monotonicity solution for the coupled system is provided.
Article Details
How to Cite
El-Jerbi, S. M. R. . (2015) “Unique Integrable Solution For The Coupled System Of Hammerstein Integral Equations”, The Libyan Journal of Science, 18(1), pp. 45–53. doi: 10.55276/ljs.v18i1.110.
Section
Mathematics